MathSciNet Relay Station
MathSciNet bibliographic data
MR1399946 11R29 (11R37)
Maire, Christian Finitude de tours et $p$-tours $T$-ramifiées modérées, $S$-décomposées. (French) [Finiteness of $S$-decomposed $T$-tamely ramified towers and $p$-towers] J. Théor. Nombres Bordeaux 8 (1996), no. 1, 47–73.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement